Finite products of limits of direct systems induced by maps

Authors

  • Ivan Ivansic University of Zagreb
  • Leonard R. Rubin University of Oklahoma

DOI:

https://doi.org/10.4995/agt.2015.3449

Keywords:

complete regularity, the convergent sequence, direct limit, direct system, inclusion direct system, normality, perfect space, pseudo-compact, regularity, sequential convergence, sequential extensor.

Abstract

Let Z, H be spaces. In previous work, we introduced the direct (inclusion) system induced by the set of maps between the spaces Z and H. Its direct limit is a subset of Z × H, but its topology is different from the relative topology. We found that many of the spaces constructed from this method are pseudo-compact and Tychonoff. We are going to show herein that these spaces are typically not sequentially compact and we will explore conditions under which a finite product of them will be pseudo-compact.

Downloads

Download data is not yet available.

References

R. Engelking, General Topology, PWN-Polish Scientific Publishers, Warsaw, 1977.

I. Ivansic and L. Rubin, Pseudo-compactness of direct limits, Topology Appl. 160 (2013), 360-367.

http://dx.doi.org/10.1016/j.topol.2012.11.012

I. Ivansic and L. Rubin, The topology of limits of direct systems induced by maps, Mediterr. J. Math. 11, no. 4 (2014), 1261-1273.

http://dx.doi.org/10.1007/s00009-013-0371-0

R. M. Stephenson, Jr., Pseudocompact spaces, Trans. Amer. Math. Soc. 134 (1968), 437-448.

http://dx.doi.org/10.1090/S0002-9947-1968-0232349-6

Downloads

Published

2015-10-01

How to Cite

[1]
I. Ivansic and L. R. Rubin, “Finite products of limits of direct systems induced by maps”, Appl. Gen. Topol., vol. 16, no. 2, pp. 209–215, Oct. 2015.

Issue

Section

Articles